# SDR DALA2019022701267

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 12,329 hours, 4,647 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3843 - FWD LAV SMOKE DETECTOR WENT OFF. FALSE ALARM. NO SMOKE. ALARM SOUNDED INTERMITTENTLY . CORRECTIVE ACTION: CONFERRED W/CREW DETERMINED TO BE FALSE (5551698).
